# SDR TRBA2007007

- Difficulty date: March 6, 2007
- Submitted: May 10, 2007
- Operation: Air carrier
- Aircraft: N322AC
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 320
- Engine: Pwa PW127
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7012210
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PERFORMING POST FLIGHT CREW NOTED LT FWD EMERGENCY FLOOD LIGHT INOPERATIVE.  REPLACED FWD FLOOD LIGHT BULB IAW JIC 33-50-00.  (K)
